MAUDE Adverse Event Report: ICU MEDICAL, INC., DUBLIN OH MEDEX 3-WAY STOPCOCK; STOPCOCK, I.V. SET

ICU MEDICAL, INC., DUBLIN OH MEDEX 3-WAY STOPCOCK; STOPCOCK, I.V. SET
Catalog Number MX5311L
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that a discrepant material was identified.Two (2) units with embedded particulates, one (1) unit with a blue speck within the fluid path, and ten (10) units with blue specks on the outer/non-product contact surface.There was no patient involvement.
 
Additional Manufacturer Narrative
H2) device evaluation: d3 manufacturer establishment name updated.D9 date returned to manufacturer: 4/28/2025.H6: the device was returned for root cause analysis and the investigation findings concluded after visual inspection and functional testing, and the customer problem was not duplicated.The device was found to have blue specks on the stopcocks that were not imbedded in the molded material or in the fluid path area.The products were unpackaged with the suspect contamination as superficial and easy to wipe off.The reported complaint could not be confirmed.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacturing.

Brand Name
MEDEX 3-WAY STOPCOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL, INC., DUBLIN OH
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key21971801
Report Number1526863-2025-00050
Device Sequence Number8260629
Product Code FMG
UDI-Device Identifier10351688506795
UDI-Public(01)10351688506795(17)271209(10)6070440
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX5311L
Device Lot Number6070440
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown